# SDR MWEA020176

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956034509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 897 BETWEEN LONGERONS 27 LEFT AND 28 LEFT SUPPORT HAS CORROSION BY A FASTENER.  WHILE REMOVING CORROSION, FOUND SUPPORT CRACK.  REMOVED AND REPLACED SUPPORT.
